# SDR 2019FA0000426

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: General aviation
- Aircraft: N2097T
- Make and model: Cessna 172S
- Aircraft serial: 172S9585
- Aircraft time: 10,024 hours
- Engine: Lyc IO360L2A
- Engine time: 5,972 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Departed
- Location: Nr 3
- Part time: 3,836 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, D
- Precautionary procedure: B, A, E

## Discrepancy

#3 CYLINDER DEPARTED THE ENGINE AT CRUISE.
